A Class of Fractional -Laplacian Integrodifferential Equations in Banach Spaces
Yiliang Liu and
Liang Lu
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We study a class of nonlinear fractional integrodifferential equations with -Laplacian operator in Banach space. Some new existence results are obtained via fixed point theorems for nonlocal boundary value problems of fractional -Laplacian equations. An illustrative example is also discussed.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/398632.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/398632.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:398632
DOI: 10.1155/2013/398632
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem (mohamed.abdelhakeem@hindawi.com).